# SDR UIEA2019060654394

- Difficulty date: June 4, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,332 hours, 16,917 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: False Activation
- Location: Rt Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER START, GOT "R GEN OFF". RECYCLED AND OPERATED NORMALLY.  PERFORMED BITE TEST OK PER FIM 24-20. NO FAULTS NOTED AT THIS TIME.
